Restless Legs Syndrome
9,629 members5,940 posts

Hands trembling?

Lately I've been getting hand tremors. I generally sleep through the nite thanks to clonazepam and 500 mg magnesium am and pm. Recently tho my legs sort of ache in the morning and now my hands, especialy the left, periodically will tremmble. Also just had my thyroid meds upped and have called GP about this. No response yet. Any feedback or thoughts?

3 Replies
oldestnewest

Thoughts mirror coincidence changing thyroid and tremor symptom occurring prompting doctors attention sought. My pharmacist has often resolved my side effect concerns without a prolonged waiting period consulting a busy doctor has

2 likes
Reply

Good idea. Thanks.

2 likes
Reply

If I don't take a dopamine agonist, I move all over and trembling hand is one of the things that I get. If you are on a dopamine agonist and still tremble I'd suggest you show the trembling hand to your doctor.

Some doctors understand the symptoms better than others. Usually it is neurologist that treats us best.

Reply

You may also like...